# SDR UPS01435901

- Difficulty date: May 8, 2001
- Submitted: May 18, 2001
- Operation: Air carrier
- Aircraft: N671UP
- Make and model: Boeing 747123
- Aircraft serial: 20323
- Aircraft time: 72,316 hours, 20,588 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 65B11751601
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-2 M/D L3 DR FWD CUTOUT LWR CORNER REVEAL FOUND CRACKED.  LWR CORNER REVEAL FTG REPLACED IAW SRM 51-10-01 WITH HX S/TAG FF069254.
